symptoms never appear so early. The first cardinal symptom of pregnancy to appear is missed period. All other symptoms like nausea & vomiting
, frequent urination
and breast symptoms appear about a week after that.
Postinor 1 is a post coital emergency contraceptive pill
. It contains progesterone
hormone. This pill is to be consumed within 72 hours after the unprotected sexual intercourse. If you have taken it within that stipulated time, you need not worry about pregnancy as it has got more than 90% success rate.
Being a progesterone medicines, it can cause some discomfort like engorgement and/or tenderness in the breasts. Even there is likelihood of having some withdrawal bleeding 3-5 days after consuming Postinor 1 pill. It increases acidity in the stomach and hence may cause some abdominal discomfort to pain also.
I feel you should wait for your menses to appear in their scheduled time. If they are delayed, still it could be due to Postinor which can delay it by about a week or so. So you can safely wait for 3 weeks after Postinor 1 has been consumed. If you do not get menses after that, you may perform pregnancy test on the first morning urine sample to find the status of pregnancy. Alternatively, you may opt for Beta hCG
test which is very sensitive and can detect the pregnancy even few days before missed period.
If any of this test reports that you are pregnant and it is unwanted pregnancy, you can terminate it by medicines.
Please get rid of the stress of pregnancy. Stress also can delay menstruation
I hope this helps you.
Dr. Nishikant Shrotri